# SDR HNAA2012070500841

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 43,053 hours, 50,863 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  NOSE GEAR RED INTRANSIT LIGHT ILLUMINATED.  CREW PERFORMED NOSE GEAR ALTERNATE EXTENSION.  GEAR INDICATED DOWN AND LOCKED.  MX JACKED AND CYCLED LANDING GEAR SEVERAL TIMES.  OPS CHECKED GOOD.
